# SDR KBMA88817

- Difficulty date: September 21, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250B*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 853499P
- Part serial: 86K007
- Condition: Leaking
- Location: Engine
- Part time: 9,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL COOLER FANS SHOW TRACES OF FRESH OIL.  INSTALLED SERVICEABLE UNIT.
